Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Used too much Vagisil!  (Read 213 times)

0 Members and 1 Guest are viewing this topic.

Offline Ihadcancer

  • Hero Member
  • *****
  • Posts: 810
  • Country: us
  • Rec's: 7
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Used too much Vagisil!
« on: March 31, 2014, 02:50:22 AM »
I have a yeast infection from the antibiotics for my UTI. Doctor said to take a pill he gave me and use Monistat externally. He said I could also use Vagisil. The Monistat burned so badly that I used the extra strength Vagisil about 7 or 8 times today. The itch is keeping me up and I looked and the tube said no more than 4 times.

I called poison control and they said too much benzocaine can cause a problem with your blood not getting oxygen. Now I'm too scared to sleep!!
Bookmark and Share

Offline Lo213

  • Full Member
  • ***
  • Posts: 246
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Used too much Vagisil!
« Reply #1 on: March 31, 2014, 08:19:14 AM »
Well what did poison control tell you to do?  Did they tell you to seek immediate medical care? If not, I'm sure you're fine. You'd probably have to way overdose for any ill effects.
Bookmark and Share

Tags:
 

anything